MAUDE Adverse Event Report: BIOSENSE WEBSTER INC HALO; CATHETER, ELECTRODE RECORDING

BIOSENSE WEBSTER INC HALO; CATHETER, ELECTRODE RECORDING
Catalog Number 116008RT
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster inc., or its employees that the report constitutes an admission that the product, biosense webster inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.# (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a cardiac ablation procedure with a halo and webster cs and the devices were entangled with each other within the patient¿s body.During redo pvi and right sides flutter ablation the halo catheter got trapped and entangled around the webster cs catheter.The physician was unable to pull out the catheters nor was he able to detangle them.A jugular approach with a fishing device was needed to evacuate both catheters from the body.The patient left operating room unharmed.
 
Additional Manufacturer Narrative
During redo pvi and right sides flutter ablation the halo catheter got trapped and entangled around the webster cs catheter.The physician was unable to pull out the catheters nor was he able to detangle them.A jugular approach with a fishing device was needed to evacuate both catheters from the body.The patient left operating room unharmed.Device investigation details: an analysis of the product could not be performed since a physical sample was not received for evaluation.However, if the product is received at a later date, the investigation will be updated as applicable.A manufacturing record evaluation was performed for the finished device number lot 31249101l and no internal action related to the complaint was found during the review.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4).

Brand Name
HALO
Common Device Name
CATHETER, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key19901544
Report Number2029046-2024-02594
Device Sequence Number6869808
Product Code DRF
UDI-Device Identifier10846835001761
UDI-Public(01)10846835001761(11)240222(17)270221(10)31249101L
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K002333
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number116008RT
Device Lot Number31249101L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2024
Supplement Date Received by Manufacturer08/12/2024
Initial Report FDA Received Date08/03/2024
Supplement Report FDA Received Date09/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BI DIR 7FR DEFL CS CATH, NON-
Patient SexUnknown